The Michigan Mathematical Journal

Row ideals and fibers of morphisms

David Eisenbud and Bernd Ulrich

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 57 (2008), 261-268.

Dates
First available in Project Euclid: 8 September 2008

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1220879408

Digital Object Identifier
doi:10.1307/mmj/1220879408

Mathematical Reviews number (MathSciNet)
MR2492452

Zentralblatt MATH identifier
1193.13007

Subjects
Primary: 13B10: Morphisms 13D02: Syzygies, resolutions, complexes 13A30: Associated graded rings of ideals (Rees ring, form ring), analytic spread and related topics
Secondary: 14E05: Rational and birational maps 14E07: Birational automorphisms, Cremona group and generalizations

Citation

Eisenbud, David; Ulrich, Bernd. Row ideals and fibers of morphisms. Michigan Math. J. 57 (2008), 261--268. doi:10.1307/mmj/1220879408. https://projecteuclid.org/euclid.mmj/1220879408


Export citation

References

  • D. Eisenbud, Commutative algebra with a view toward algebraic geometry, Grad. Texts in Math., 150, Springer-Verlag, New York, 1995.
  • D. Eisenbud, C. Huneke, and B. Ulrich, The regularity of Tor and graded Betti numbers, Amer. J. Math. 128 (2006), 573--605.
  • K. Hulek, S. Katz, and F.-O. Schreyer, Cremona transformations and syzygies, Math. Z. 209 (1992), 419--443.
  • D. G. Northcott and D. Rees, Reductions of ideals in local rings, Math. Proc. Cambridge Philos. Soc. 50 (1954), 145--158.
  • A. Simis, Cremona transformations and some related algebras, J. Algebra 280 (2004), 162--179.
  • B. Sturmfels, Four counterexamples in combinatorial algebraic geometry, J. Algebra 230 (2000), 282--294.